Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 18, NWS Albuquerque, NM

May 15, 2016Los Alamos County, Rio Arriba County, Santa Fe County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 15, 2016, 3:22 PM MDT for Los Alamos County, Rio Arriba County, Santa Fe County, New Mexico. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2016, 3:22 PM MDT (21:22 UTC)
Expired
May 15, 2016, 3:45 PM MDT
In force
23 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Los Alamos County, NM, Rio Arriba County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 107 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

848 
WUUS55 KABQ 152122
SVRABQ
NMC028-039-049-152145-
/O.NEW.KABQ.SV.W.0018.160515T2122Z-160515T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 PM MDT SUN MAY 15 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO...
  SOUTHEASTERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO...
  NORTHERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 345 PM MDT

* AT 322 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE ROCK...
  OR 7 MILES EAST OF LOS ALAMOS...MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SAN ILDEFONSO PUEBLO AROUND 330 PM MDT. 
  EL RANCHO...JACONITA AND JACONA AROUND 335 PM MDT. 
  POJOAQUE...POJOAQUE PUEBLO...SANTA CLARA PUEBLO...NAMBE LAKE AND 
  CUYAMUNGUE AROUND 340 PM MDT. 
  ESPANOLA...CHIMAYO...SOMBRILLO...CUARTELEZ...LA PUEBLA...SANTA CRUZ...
  CUNDIYO...NAMBE PUEBLO...RIO CHIQUITO AND OHKAY OWINGEH PUEBLO 
  AROUND 345 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.

&&

LAT...LON 3589 10572 3575 10619 3584 10625 3586 10625
      3585 10626 3591 10630 3618 10599
TIME...MOT...LOC 2122Z 238DEG 26KT 3587 10617 

HAIL...1.00IN
WIND...60MPH

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:15 PM MDT, 7 minutes earlier.

Area forecast discussion, May 15, 3:15 PM MDT, 7 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
315 PM MDT SUN MAY 15 2016

.SYNOPSIS...
An active weather pattern will continue through most of the upcoming
work week. A complex storm system will impact the Great Basin,
Central and Southern Rockies Tuesday through Thursday. At the same
time, a vigorous cold front will spread much cooler air across
central and eastern New Mexico. As a result, expect scattered to
numerous showers and thunderstorms with below average high
temperatures before drier and warmer weather returns to the region
on Friday.

&&

.DISCUSSION...

Moisture was being shunted eastward this afternoon as a short wave
makes its way eastward over New Mexico. Dew points falling to our
west and combined with gusty winds at least spotty critical fire
weather conditions starting to show up west of the RGV. Short term
models, HRRR and RAP continue to indicate NE NM will be favored for
the more widespread convection tonight, which could bubble past
midnight, and they are not producing much for the south central and
southeast areas at all, where latest SPC outlook has trimmed back on
the slight risk area to just miniscule areas of southern Chaves
county.

The drier air will be in place across the south and east Monday in
the wake of the short wave, and southwest to west winds may be gusty
across the south and east central, but guidance not suggesting wind
advisory criteria will be met. highs will be cooler in the northwest
while some warming occurs in the east. convection will be limited to
the northern third or so.

More widespread active weather resumes Monday night and moreso
Tuesday as a vigorous cold front plunges into the eastern plains and
a large upper low circulation sags into the Great Basin. While gusty
north winds will be common over the plains...the low will entice the
cold front into western NM with strong and gusty easterly winds into
the Albuquerque metro. Latest guidance suggests wind speeds at the
Sunport could reach or exceed wind advisory period late Tuesday
afternoon through Tuesday night before diminishing. Low level
moisture associated with the cold front doesn't appear quite as
juicy, but will definitely replenish what was displaced on Monday.

Tuesday through Thursday appear to be active for most areas as the
upper low moves painfully slowly into AZ and then over NM. High
temperatures will fall to below average during this period and most
areas will likely pick up wetting precipitation. Some minor amounts
of snow are possible for the northern mountain peaks. The northeast
plains may be one of the drier areas...at least until the low exits
Thursday.

Friday looks to be drier and warmer overall but another storm system
to our north and west may result in dry and windy conditions west
and a chance for thunderstorms east next weekend.

&&

.FIRE WEATHER...

Currently a low pressure system has moved into the Pacific northwest
states, and this has led to an increase in the southwest flow aloft
over NM. Winds are still increasing, especially in western zones of
NM and a few gusts to 35 to 40 mph will be possible in these western
areas through the early evening. Moisture is beginning to mix back
eastward to the central mountain chain as the dry slot aloft works
in. The nose of this feature is actually igniting the current crop
of showers/thunderstorms. Storm potential will continue to dwindle
west of the Rio Grande valley toward the evening, but a scattered to
numerous strong/severe storms will fill in over the northern to
northeastern high terrain into the evening.

Into Monday the previously mentioned low pressure system will push
farther south into the Great Basin while a disturbance aloft works
across NM. The southwesterly flow aloft will consequently strengthen
some while turning more westerly. The dry airmass aloft will
continue punching into the forecast area Monday, however there will
be an exception in the northern tier of zones where moisture will be
just sufficient enough for some precipitation due to the passing
disturbance aloft. Winds continue to breech critical thresholds in
eastern zones on Monday afternoon, and the higher surface/20ft winds
look to coincide with lower RH over portions of the east central
plains where a couple hours of critical fire weather will be
possible. The back door cold front will be quickly encroaching upon
the northeast corner of NM late Monday afternoon where higher
dewpoints and stronger northerly winds will soon follow.

Into Tuesday the low pressure system tracks southward near the tri-
state area of CA/NV/AZ, pushing large scale lift and ascent into NM
while a back door cold front continues advancing into the forecast
area. This will spread gusty winds into the eastern to central zones
of NM Monday night through Tuesday night while fairly widespread
precipitation breaks out and persists into Wednesday and even
Thursday. The cooler temperatures and widespread precipitation
during this stretch will preclude any critical fire weather
conditions.

52

&&

.AVIATION...
18Z TAF CYCLE

Unsettled weather will impact much of northern and central New
Mexico through the next 24 to 36 hours. Thunderstorms will
continue developing over north central portions of New Mexico
through the afternoon...shifting to the northern mountains and
northeastern highlands of the state by early evening. Drier air is
currently working into the western tier of the state, and this
will limit storms there. However winds will be fairly strong
through the afternoon with occasional gusts of 30 to 40 kt,
especially near the Arizona/New Mexico border. Low clouds will
continue to slowly burn off in eastern New Mexico. This could
eventually lead to an unstable atmosphere with strong storms
taking shape, however latest high resolution forecast models
indicate this may not pan out, so confidence is somewhat low
regarding the development of any strong storms near KROW and
vicinity. Low clouds will have difficulty redeveloping tonight as
the dry air continues to work in from the west overnight.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  48  70  44  69 /  10  20  30  40
Dulce...........................  39  66  37  63 /  20  30  40  60
Cuba............................  40  67  39  63 /  10  20  20  60
Gallup..........................  43  69  36  68 /   5  20  30  50
El Morro........................  39  67  35  64 /   5  10  20  60
Grants..........................  42  70  38  67 /   5  10  20  60
Quemado.........................  43  70  42  68 /   5   5  10  40
Glenwood........................  50  79  50  78 /   0   5  10  20
Chama...........................  36  61  33  58 /  20  30  40  70
Los Alamos......................  46  68  44  62 /  20  30  30  60
Pecos...........................  44  68  41  59 /  50  10  20  60
Cerro/Questa....................  38  64  35  57 /  40  40  40  70
Red River.......................  34  55  31  47 /  50  40  50  70
Angel Fire......................  34  61  32  51 /  60  20  40  70
Taos............................  39  66  35  60 /  30  20  30  60
Mora............................  43  65  37  55 /  60  20  30  60
Espanola........................  47  73  44  67 /  20  20  20  40
Santa Fe........................  46  69  43  62 /  20  10  20  50
Santa Fe Airport................  45  72  44  65 /  20  10  10  40
Albuquerque Foothills...........  53  74  50  67 /   5  10  10  50
Albuquerque Heights.............  54  76  53  69 /   5  10  10  50
Albuquerque Valley..............  54  79  51  71 /   5  10  10  50
Albuquerque West Mesa...........  53  77  51  70 /   5  10  10  50
Los Lunas.......................  53  80  51  72 /   5   5  10  50
Rio Rancho......................  53  76  50  69 /   5  10  10  50
Socorro.........................  55  82  51  75 /   5   5  10  20
Sandia Park/Cedar Crest.........  48  70  45  61 /  10  10  10  50
Tijeras.........................  49  72  46  63 /  10  10  10  50
Moriarty/Estancia...............  46  72  42  61 /  20   5  10  40
Clines Corners..................  44  70  41  59 /  40   5  10  40
Gran Quivira....................  48  74  44  64 /   5   5  10  40
Carrizozo.......................  54  79  48  69 /   5   5   5  20
Ruidoso.........................  48  71  43  62 /  10   5   5  30
Capulin.........................  46  68  39  49 /  50  30  50  40
Raton...........................  44  71  42  55 /  50  20  40  40
Springer........................  46  74  42  57 /  50  10  30  40
Las Vegas.......................  45  69  38  56 /  60   5  20  40
Clayton.........................  49  75  42  54 /  40  20  30  20
Roy.............................  49  74  43  57 /  50   5  10  20
Conchas.........................  54  81  46  64 /  50   5  10  20
Santa Rosa......................  52  81  45  65 /  30   5  10  30
Tucumcari.......................  56  84  46  65 /  30   5  10  20
Clovis..........................  54  83  46  65 /  30   5   5  10
Portales........................  55  84  48  67 /  20   5   5  10
Fort Sumner.....................  55  83  48  67 /  30   5   5  20
Roswell.........................  54  89  54  75 /  30   5   5  10
Picacho.........................  52  82  48  68 /  20   5   5  20
Elk.............................  51  77  47  66 /  20   5   5  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for the following
zones... NMZ105-109.

&&
Hazardous weather outlook, May 15, 5:26 AM MDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
526 AM MDT SUN MAY 15 2016

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
526 AM MDT SUN MAY 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BETWEEN 300 PM AND
MIDNIGHT MDT FOR LINCOLN AND CHAVES COUNTIES. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON
AND EVENING IN FAR NORTHEAST NEW MEXICO...WHICH INCLUDES UNION
COUNTY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO TONIGHT
ACROSS LINCOLN AND CHAVES COUNTIES DUE TO THE POTENTIAL FOR LARGE
HAIL AND DAMAGING WIND GUSTS.

40

In the hours before

Special weather statement, May 15, 2:35 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
235 PM MDT SUN MAY 15 2016

NMZ507-511-519-152100-
JEMEZ MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST
CENTRAL HIGHLANDS-
235 PM MDT SUN MAY 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL COUNTY
UNTIL 300 PM MDT...

AT 235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF SAN YSIDRO...OR 24 MILES
NORTHWEST OF RIO RANCHO...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN YSIDRO AND ZIA PUEBLO.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3550 10669 3539 10701 3554 10712 3561 10701
      3557 10699 3556 10697 3555 10696 3555 10686
      3566 10686 3571 10688 3572 10686
TIME...MOT...LOC 2035Z 233DEG 18KT 3551 10699

SHOEMAKE
Local storm report, May 15, 2:52 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
252 PM MDT SUN MAY 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             9 NNE JEMEZ SPRINGS     35.89N 106.62W
05/15/2016  M0.88 INCH       SANDOVAL           NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1601270

TRM
Local storm report, May 15, 2:58 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
258 PM MDT SUN MAY 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             4 SSE SANTA FE          35.62N 105.92W
05/15/2016  E1.00 INCH       SANTA FE           NM   BROADCAST MEDIA

            LOTS OF SMALL TO MEDIUM SIZED HAIL ACCUMULATED SEVERAL
            INCHES DEEP ON I-25 AND IMPEDED TRAFFIC.

&&

EVENT NUMBER ABQ1601271

SHOEMAKE
Local storm report, May 15, 3:07 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
307 PM MDT SUN MAY 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             5 NNE GLORIETA          35.65N 105.75W
05/15/2016  M0.88 INCH       SANTA FE           NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1601272

TRM
Special weather statement, May 15, 3:07 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
307 PM MDT SUN MAY 15 2016

NMZ504-511-152130-
JEMEZ MOUNTAINS-NORTHWEST HIGHLANDS-
307 PM MDT SUN MAY 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RIO ARRIBA AND
NORTH CENTRAL SANDOVAL COUNTIES UNTIL 330 PM MDT...

AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REGINA...OR 10 MILES NORTH OF CUBA...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALLINA...REGINA AND LA JARA.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3637 10672 3618 10661 3619 10662 3617 10665
      3616 10666 3615 10665 3616 10663 3616 10661
      3617 10660 3616 10659 3604 10697 3621 10707
      3639 10675
TIME...MOT...LOC 2106Z 242DEG 12KT 3617 10694

SHOEMAKE
Local storm report, May 15, 3:12 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT SUN MAY 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             6 SSE SANTA FE          35.60N 105.90W
05/15/2016  E1.00 INCH       SANTA FE           NM   TRAINED SPOTTER

            HAIL ACCUMULATED SEVERAL INCHES DEEP.

&&

EVENT NUMBER ABQ1601273

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:40 PM MDTAreal Flood AdvisoryABQLincoln, Socorro110 min
May 15, 7:14 AM MDTRed Flag WarningABQCatron, Cibola, McKinley, Sandoval, San Juan, Socorro13 hr
May 15, 12:06 PM MDTSpecial Weather StatementABQSandoval24 min
May 15, 12:34 PM MDTSevere Thunderstorm WarningABQSanta Fe41 min
May 15, 1:00 PM MDTSpecial Weather StatementABQSandoval30 min
May 15, 1:06 PM MDTSevere Thunderstorm WarningABQSandoval39 min
May 15, 1:39 PM MDTSpecial Weather StatementABQRio Arriba36 min
May 15, 1:46 PM MDTSevere Thunderstorm WarningABQSandoval44 min
May 15, 1:54 PM MDTSpecial Weather StatementABQSanta Fe36 min
May 15, 2:08 PM MDTSevere Thunderstorm WarningABQSandoval22 min
May 15, 2:12 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe33 min
May 15, 2:14 PM MDTSpecial Weather StatementABQColfax31 min
May 15, 2:29 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval33 min
May 15, 2:35 PM MDTSpecial Weather StatementABQSandoval25 min
May 15, 2:44 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe46 min
May 15, 3:07 PM MDTSpecial Weather StatementABQRio Arriba23 min
May 15, 3:30 PM MDTSpecial Weather StatementABQSandoval30 min
May 15, 3:45 PM MDTSevere Thunderstorm WarningABQRio Arriba, Santa Fe, Taos30 min
May 15, 4:01 PM MDTSpecial Weather StatementABQLos Alamos29 min
May 15, 4:12 PM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe33 min
May 15, 4:22 PM MDTSevere Thunderstorm WarningABQSan Miguel38 min
May 15, 5:01 PM MDTSpecial Weather StatementABQSanta Fe29 min
May 15, 5:03 PM MDTSpecial Weather StatementABQRio Arriba27 min
May 15, 5:44 PM MDTSevere Thunderstorm WarningABQMora, San Miguel33 min
May 15, 5:50 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe25 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.